# SDR SWAA2017111517767

- Difficulty date: October 20, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB STRAP CORRODED BETWEEN BS 1016, LBL 3.  R & R THE WEB STRAP IAW DWG & SRM.
